Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 129, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 30, 2007, 3:39 PM CDT for Goliad County, Victoria County, Texas. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2007, 3:39 PM CDT (20:39 UTC)
- Expired
- Jul 30, 2007, 5:15 PM CDT
- In force
- 96 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
Counties Goliad County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 109 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2688 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 302041
FFWCRP
TXC175-469-302215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
339 PM CDT MON JUL 30 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GOLIAD COUNTY IN SOUTH TEXAS
NORTHERN VICTORIA COUNTY IN SOUTH TEXAS
* UNTIL 515 PM CDT
* AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED UP TO 2 INCHES OF RAIN PER HOUR FROM THESE
STORMS. THE HEAVIEST RAINS WILL AFFECT GOLIAD...ANDER...
SCHROEDER...WEESATCHE AND MISSION VALLEY.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS. IF YOU ENCOUNTER A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 2843 9741 2871 9718 2893 9680 2909 9699
2889 9731 2892 9742 2872 9773
$$
JMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 1:34 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 30, 1:34 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 134 PM CDT MON JUL 30 2007 .SHORT TERM...MODELS CONTINUE TO SHOW OVERALL DRYING OVER THE NEXT 36 HOURS. UPPER FLOW CONTINUES TO BE VERY WEAK...AND ALL THIS COMBINED WITH WARMING MIDLEVEL TEMPERATURES SHOULD LEAD TO MORE ISOLATED PRECIPITATION. MAINTAINED CHANCE AND SLIGHT CHANCE POPS OVER THE FAR WEST WHERE DRYING WILL BE LAST TO ARRIVE...BUT EVEN THERE QPF SHOULD BE VERY LIGHT AS MAIN FOCUS APPEARS TO BE NORTH OF THE CWFA. SOME LIGHT FOG POSSIBLE AGAIN TONIGHT IN RELATIVELY LIGHT WINDS...BUT ANYTHING THAT DOES FORM SHOULD BURN OFF QUICKLY AFTER SUNRISE. LEFT IN SLIGHT CHANCE POPS FOR LINGERING SEABREEZE CONVECTION TUESDAY AFTERNOON...BUT EXPECT LESS COVERAGE THAN TODAY. BOOSTED TEMPERATURES SLIGHTLY FOR TUESDAY WITH MORE SUNSHINE AND SLIGHTLY LOWER MOISTURE...SO HEAT INDICES WILL STILL BE NOTICEABLE. && .LONG TERM (WEDNESDAY THROUGH SUNDAY)...A MID/UPPER LEVEL RIDGE WILL BE IN CONTROL ON WED WITH A DRY/SUBSIDENT AIRMASS IN PLACE. WILL CONTINUE WITH SLGT CHC ACROSS THE NE CWA DUE TO SEA BREEZE FORCING WITH SUFFICIENT LOW LEVEL MOISTURE. A TROF/SHEAR AXIS WILL SINK SWD ON THU ALTHOUGH LATEST RUN DOESNT BRING AS FAR S...KEEPING IT N OF THE CWA. INSPITE OF THE TROF BEING FARTHER N...SUFFICIENT LOW LEVEL MOISTURE IS STILL PROGD TO BE IN PLACE WITH INCREASING MID/UPPER LEVEL MOISTURE AND INCREASING OMEGA IN NLY FLOW ALOFT. THE GFS NOW HAS THE 2 INCH PWATS SPLITTING WITH PART OF IT MVG TOWARD THE NW CWA AND THE OTHER PART TWD THE NE CWA. THEREFORE WILL CONTINUE WITH A SLIGHT CHC ACROSS THE ENTIRE NRN TIER OF THE CWA. WILL NOT GO MORE THAN A SLIGHT CHC GIVEN THAT MOST OF THE MOISTURE/PRECIP IS PROGD TO RMN N OF THE CWA...ESPECIALLY WITH LATEST MODEL RUNS KEEPING THE TROF N. THRU THE REMAINDER OF THE EXTENDED...A RIDGE BLDS IN FROM THE E...KEEPING THINGS FAIRLY DRY EXCEPT FOR THE SEA BREEZE TAPPING INTO LIMITED LOW LEVEL MOISTURE TO PRODUCE AN ISOL SHRA/TSRA OR TWO. A WARMING TREND WILL ALSO TAKE PLACE THROUGH THE EXTENDED GIVEN THE RISING HEIGHTS/DRIER AIRMASS. && .AVIATION...VFR CONDS EXPECTED THROUGH SUNSET EXCEPT AROUND SCATTERED THUNDERSTORMS. LOW STRATUS AND LIGHT FOG DEVELOPMENT LIKELY AGAIN LATE IN THE OVERNIGHT...RETURNING TO VFR AFTER SUNRISE. && .MARINE...WILL CONTINUE CAUTION THROUGH THE EVENING FOR NEARSHORE AREAS AND SOUTHERN BAYS. CONDITIONS SHOULD REMAIN JUST BELOW CRITERIA THROUGH MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 77 92 77 94 77 / 10 10 10 10 10 VICTORIA 76 92 76 94 75 / 10 20 10 20 10 LAREDO 79 97 79 100 79 / 30 20 10 10 10 ALICE 76 94 76 97 76 / 10 20 10 10 10 ROCKPORT 81 91 79 92 79 / 10 10 10 10 10 COTULLA 76 94 75 97 75 / 30 20 10 10 10 KINGSVILLE 77 93 77 96 76 / 10 10 10 10 10 NAVY CORPUS 82 91 79 92 79 / 10 10 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && JV/71...SHORT TERM TE/81...LONG TERM
Hazardous weather outlook, Jul 30, 5:30 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 530 AM CDT MON JUL 30 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-311030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 530 AM CDT MON JUL 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION ONCE AGAIN TODAY. THESE STORMS WILL PRODUCE SOME HEAVY DOWNPOURS AND OCCASIONAL LIGHTNING STRIKES...BUT SEVERE STORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MJG
In the hours before
Special weather statement, Jul 30, 3:14 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 314 PM CDT MON JUL 30 2007 TXZ240>242-302115- DUVAL-JIM WELLS-KLEBERG- 314 PM CDT MON JUL 30 2007 ...A STRONG THUNDERSTORM WAS APPROACHING DUVAL...JIM WELLS AND KLEBERG COUNTIES... AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF PREMONT...OR 12 MILES WEST OF SARITA...MOVING NORTHWEST AT 25 MPH. THIS STORM WILL BE NEAR... PREMONT BY 335 PM CDT. WINDS 40 TO 50 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. JM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:48 PM CDT | River Flood Warning | CRP | Live Oak, McMullen | 23 days |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.